Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The intermediate prime divisors of integers


Authors: J.-M. De Koninck and J. Galambos
Journal: Proc. Amer. Math. Soc. 101 (1987), 213-216
MSC: Primary 11K99
MathSciNet review: 902529
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {p_1} < {p_2} < \cdots < {p_\omega }$ be the distinct prime divisors of the integer $ n$. If $ \omega = \omega (n) \to + \infty $ with $ n$, then $ {p_j}$ is called an intermediate prime divisor of $ n$ if both $ j$ and $ \omega - j$ tend to infinity with $ n$. We show that $ \log \log {p_j}$, as $ j$ goes through the indices for which $ {p_j}$ is intermediate, forms a limiting Poisson process in the sense of natural density.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11K99

Retrieve articles in all journals with MSC: 11K99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0902529-X
PII: S 0002-9939(1987)0902529-X
Article copyright: © Copyright 1987 American Mathematical Society